Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a class of operators


Author: George H. Orland
Journal: Proc. Amer. Math. Soc. 15 (1964), 75-79
MSC: Primary 47.30
MathSciNet review: 0157244
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Bram, Subnormal operators, Duke Math. J. 22 (1955), 75-94. MR 0068129 (16:835a)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [3] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea Publishing Company, New York, 1951. MR 0045309 (13:563a)
  • [4] -, Spectra and spectral manifolds, Ann. Soc. Polon. Math. 25 (1952), 43-49. MR 0055581 (14:1096a)
  • [5] G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 24-43. MR 0133024 (24:A2860)
  • [6] G. Lumer and R. S. Phillips, Dissipative operators on a Banach space, Pacific J. Math. 11 (1961), 679-698. MR 0132403 (24:A2248)
  • [7] T. Nieminen, A condition for the selfadjointness of a linear operator, Ann. Acad. Sci. Fenn. Ser. A I No. 316 (1962), 5 pp. MR 0139012 (25:2452)
  • [8] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloq. Publ. Vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0157244-4
PII: S 0002-9939(1964)0157244-4
Article copyright: © Copyright 1964 American Mathematical Society